# SDR AALA20020642

- Difficulty date: May 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Condition: Defective
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - FLT 1044 - ON TAXI-IN, SEVERAL COMPONENTS ON LEFT BUS ARE INOPERATIVE.  REPLACED TERMINAL BLOCK AND TERMINAL ENDS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
